| Catalog Number |
20129E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was occluded the following information was received by the initial reporter with the following verbatim reported issue per customer: pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.
Additional Manufacturer Narrative
It was reported by customer that the pump was alarming occluded.One sample model 20129e with an unknown blue connector attached, was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a bd primary set and primed with 85% glycerin / 15% water.An infusion run was started at a rate of 1 ml/hr for 24 hrs.There was no observation of fluid blockage.The customer complaint was unable to be replicated.See the attached ¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.Although the issue was unable to be replicated and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.Material#: 20129e, batch number#: unknown.It was reported by customer that pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.Verbatim#: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no.Medline reference #: (b)(4).Item: 20129e quantity affected: (b)(4) ea.Serial/lot number: na.Po #: (b)(4).Are any samples available for return? yes.Reported issue per customer: pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.Reply: the event date is 02/19/24.